# SDR DHL2004873554

- Difficulty date: December 3, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37552222
- Condition: Cracked
- Location: Floorbeam
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FITTING ATTACHING TRACK NR 3 TO FLOORBEAM CRACKED 1.000 STA 798.000.  REMOVED CRACKED FITTING IAW SRM 53-1-0 PG 1, SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-3-0 PG 1, SRM 51-1-20D PG 9.
